MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 phone number is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely decreased architect tsh and provided the following data for a 10 year old (sample id (b)(6)): on (b)(6) 2024 initial tsh result was 0.613 and repeat result on (b)(6) 2024 was 0.6590 (reference range 0.700-5.700 uiu/ml).Sample sent an outside lab and on (b)(6) 2024 generated a result of 1.24 (reference range 0.60-4.84 uiu/ml).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Section a3a - sex was updated with additional information received from customer.
 
Event or Problem Description
The customer reported falsely decreased architect tsh and provided the following data for a 10 year old (sample id (b)(6)): on (b)(6) 2024 initial tsh result was 0.613 and repeat result on 30 apr was 0.6590 (reference range 0.700-5.700 uiu/ml).Sample sent an outside lab and on 27 apr generated a result of 1.24 (reference range 0.60-4.84 uiu/ml).There was no reported impact to patient management.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review for the complaint lot did not identify any non-conformances, potential non-conformances, or deviations associated with the customer reported event.Ticket search by lot did not identify an increase in complaint activity for the complaint lot.Trending review did not identify a related trend regarding commonalities for complaint lot and customer reported event.The overall performance of the architect tsh reagent was reviewed using field data from customers.The review found that the median values are within the established limits.Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified for the architect tsh reagent lot 59319ud00.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19298887
Report Number3005094123-2024-00243
Device Sequence Number5855527
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)250520(10)59319UD00
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2025
Device Catalogue Number07K62-25
Device Lot Number59319UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer05/14/2024
08/01/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date05/14/2024
08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6) ; ARC I1000SR MOD, 01L86-01, (B)(6) ; ARC I1000SR MOD, 01L86-01, (B)(6)
Patient Age10 YR
Patient SexFemale